数学季刊 ›› 2007, Vol. 22 ›› Issue (1): 79-86.
收稿日期:
2003-05-12
出版日期:
2007-03-30
发布日期:
2023-11-14
作者简介:
SHI Cheng-tang(1955-),male,native of Changshu,Jiangsu,an associate professor of Zhengzhou Electric Power College,engages in applied mathematics.
Received:
2003-05-12
Online:
2007-03-30
Published:
2023-11-14
About author:
SHI Cheng-tang(1955-),male,native of Changshu,Jiangsu,an associate professor of Zhengzhou Electric Power College,engages in applied mathematics.
摘要: Mukerjee and Wu(2001) employed projective geometry theory to find the wordlength pattern of a regular mixed factorial design in terms of its complementary set, but only for the numbers of words of length 3 or 4.In this paper,by introducing a concept of consulting design and based on the connection between factorial design theory and cod- ing theory,we obtain some combinatorial identities that relate the wordlength pattern of a regular mixed-level (2r)2n factorial design to that of its consulting design.Consequently,a general rule for identifying minimum aberration (2r)2n factorial designs through their con- sulting designs is established.It is an improvement and generalization of the related result in Mukerjee and Wu(2001).
中图分类号:
史成堂, 张丹, 陈宝亭, 李玉凯. 最小低阶混杂混合水平(2r)2n因子设计的一些结果[J]. 数学季刊, 2007, 22(1): 79-86.
SHI Cheng-tang, ZHANG Dan, CHEN Bao-ting, LI Yu-kai. Some Results on Minimum Aberration Mixed-level (2r)2n Factorial Designs[J]. Chinese Quarterly Journal of Mathematics, 2007, 22(1): 79-86.
[1] | 李克典. 锥度量空间的完备性[J]. 数学季刊, 2013, 28(4): 565-572. |
[2] | 李伟平, 戈文旭, 王天泽. 混合幂次为2和4的整数变量非线性型的整数部分[J]. 数学季刊, 2013, 28(3): 317-322. |
[3] | 商宇, 汪立民. 关于4-循环半群的一些子半群-Ⅱ[J]. 数学季刊, 2013, 28(3): 390-396. |
[4] | 杨纪华, 刘媚. 具时滞人机系统的稳定性与分支分析[J]. 数学季刊, 2012, 27(2): 196-203. |
[5] | 叶绪国, 杜雪樵. 对于金融资产漂移函数估计的双域组合方法[J]. 数学季刊, 2011, 26(2): 190-195. |
[6] | 李守伟, 祝东进. 随机环境中马氏链的首达分布矩[J]. 数学季刊, 2011, 26(1): 51-55. |
[7] | 刘玉记 . 具有p-Laplacian算子的二阶微分方程Picard边值问题[J]. 数学季刊, 2011, 26(1): 77-84. |
[8] | 王勇, 张良云, 蔡之敏 . 模余代数的结构定理[J]. 数学季刊, 2011, 26(1): 85-92. |
[9] | 彭婷婷, 郭小江. 因子拟适当半群[J]. 数学季刊, 2011, 26(1): 93-99. |
[10] | 吴明忠. 以幂零李代数Rn为幂零根基的可解李代数[J]. 数学季刊, 2011, 26(1): 100-107. |
[11] | 谭成良, 吴群英, 何燕梅. ρ--混合序列部分和最大值的一些不等式和强大数律的收敛速度[J]. 数学季刊, 2011, 26(1): 114-119. |
[12] | 王金凤, 刘洋, 李宏. 粘弹性波动方程的H1-Galerkin混合有限元方法误差估计[J]. 数学季刊, 2011, 26(1): 131-137. |
[13] | 梁菊花, 任立顺, 赵志良. 一类带有三维核的多点边值问题解的存在性[J]. 数学季刊, 2011, 26(1): 138-143. |
[14] | 周宏宪, 张燕. 一类Z2-等变扰动的三次哈密顿系统极限环的个数与分布[J]. 数学季刊, 2011, 26(1): 144-151. |
[15] | 汪忠志 . 关于任意随机序列的一个强大数定理[J]. 数学季刊, 2010, 25(4): 475-480. |
阅读次数 | ||||||
全文 |
|
|||||
摘要 |
|
|||||